RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 2, Pages 281–284 (Mi mz8141)  

Condition of conjugacy of $WCG$-spaces

A. N. Plichko

Kiev State University

Abstract: It is proved that a $WCG$-space $E$ is conjugate to a Banach space if and only if its conjugate space $E'$ contains a norm-closed total subspace $M$, consisting of functionals which attain supremum on the unit sphere. Moreover, $M'=E$ in the duality established between $E$ and Eprime. An example, showing that this statement is in general not true for an arbitrary Banach space, is given.

Full text: PDF file (312 kB)

English version:
Mathematical Notes, 1978, 23:2, 152–153

Bibliographic databases:

UDC: 517
Received: 06.10.1976

Citation: A. N. Plichko, “Condition of conjugacy of $WCG$-spaces”, Mat. Zametki, 23:2 (1978), 281–284; Math. Notes, 23:2 (1978), 152–153

Citation in format AMSBIB
\Bibitem{Pli78}
\by A.~N.~Plichko
\paper Condition of conjugacy of $WCG$-spaces
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 2
\pages 281--284
\mathnet{http://mi.mathnet.ru/mz8141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=482089}
\zmath{https://zbmath.org/?q=an:0425.46011|0417.46017}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 2
\pages 152--153
\crossref{https://doi.org/10.1007/BF01153158}


Linking options:
  • http://mi.mathnet.ru/eng/mz8141
  • http://mi.mathnet.ru/eng/mz/v23/i2/p281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020